# SDR REXA201100881

- Difficulty date: November 28, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 24,155 hours, 21,125 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

IB/OB GND SPOILER FAULT STATUS MSG ON LANDING ROLL.  CLEARED UPON EXITING RWY.  A SUBSEQUENT TEST OF GROUND LIFT DUMP SYSTEM WAS UNSUCCESSFUL AS NONE OF THE DEVICES DEPLOYED.  PER MEL CYCLED CIRCUIT BREAKERS PER CRJ FIM.  MESSAGE CLEARED.  OK FOR SERVICE.
